# SDR CA010209009

- Difficulty date: January 16, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Lear 25B
- Aircraft time: 12,125 hours
- Engine: Ge CJ6106
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4036T24P01
- Condition: Separated
- Location: Engine
- Part time: 2,264 hours, 1,912 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT IN CLIMB FL110, LOUD BANG HEARD, RT FIRE WARNING ACTIVATED. POWER REDUCED, FUEL SHUT OFF, FIRE WARNING DE-ACTIVATED. AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND SINGLE ENGINE LANDING CARRIED OUT WITHOUT FURTHER INCIDENT. GROUND INSPECTION REVEALED THAT FINAL STAGE TURBINE HAD LOST ONE BLADE (CONTAINMENT RING DAMAGED BUT NOT PENETRATED) RESULTANT IMBALANCE CAUSED SEVERE DAMAGE TO REMAINING BLADES AND SHROUD AND CAUSED EXHAUST TAIL PIPE TO SEPARATE AT MOUNTING FLANGE. HOT GASES RELASED INSIDE COWLING CAUSED FIRE WARNING TO ACTIVATE. ENGINE OVERHAUL AGENCY MAY HAVE MORE INFORMATION AFTER THEIR ANALYSIS.
